Zur komplexen Multipliaktion der lemniskatischen Funktionen.

Lothar Koschmieder

Jahresbericht der Deutschen Mathematiker-Vereinigung (1921)

  • Volume: 30, page 122-130
  • ISSN: 0012-0456; 1869-7135

How to cite


Koschmieder, Lothar. "Zur komplexen Multipliaktion der lemniskatischen Funktionen.." Jahresbericht der Deutschen Mathematiker-Vereinigung 30 (1921): 122-130. <http://eudml.org/doc/145607>.

author = {Koschmieder, Lothar},
journal = {Jahresbericht der Deutschen Mathematiker-Vereinigung},
pages = {122-130},
title = {Zur komplexen Multipliaktion der lemniskatischen Funktionen.},
url = {http://eudml.org/doc/145607},
volume = {30},
year = {1921},

AU - Koschmieder, Lothar
TI - Zur komplexen Multipliaktion der lemniskatischen Funktionen.
JO - Jahresbericht der Deutschen Mathematiker-Vereinigung
PY - 1921
VL - 30
SP - 122
EP - 130
UR - http://eudml.org/doc/145607
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.